# SDR SCNA20141103165

- Difficulty date: October 19, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN 18 INCH CRACK IN LT VAPOR BARRIER BAY 7 BETWEEN LBL 31.83 AND LBL 45.64. REPAIRED THE VAPOR BARRIER.
